# SDR 97ZZZX2550

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Holding Corporation, repair station W6NR985J
- Aircraft: N500KD
- Make and model: Beech B100
- Aircraft serial: BE79
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210738
- Condition: Wrong Part
- Location: Lt Prop
- Component: Woodward
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING AIRCRAFT FOR PART 135 OPERATION, THE LEFT PROP GOV WAS FOUND TO BE A PART NUMBER NOT AUTHORIZED FOR B-100'S.  THIS WAS CONFIRMED THROUGH WOODWARD GOVERNOR.  THERE WERE NO OPERATING PROBLEMS AT THE TIME.  GOVERNOR WAS REPLACED WITH PROPER PART NUMBER OF 210939.  THE GOVERNOR WAS BEING REPLACED ALSO DUE TO 6-YEAR OVERHAUL REQUIREMENT PER WOODWARD SB 33580E.
